See Alike in...

Alike App

Browser

Annye

431d

I’ve been thinking of stopping all my meds. They all work and help, but I’m just so tired of taking medication. I just don’t know how that would affect me. I know I would discuss with my Dr first.

Top reply
    • Shawnelle

      431d

      I skipped my Enbrel shot 1 time bc of the reaction and it was not a good time. For me it was every single joint in my body swelling and being in fire, up to and including where the cartilage meets bone in my nose. I highly recommend not stopping and talking with your doctor.

    • Annye

      430d

      I have stopped it before because we were trying to rule out allergic reaction to hydroxychloroquine and it was bad. So I know im gonna be in pain. Im just very tired and exhausted of all the pills.

    • Shawnelle

      431d

      I skipped my Enbrel shot 1 time bc of the reaction and it was not a good time. For me it was every single joint in my body swelling and being in fire, up to and including where the cartilage meets bone in my nose. I highly recommend not stopping and talking with your doctor.

    • ARose1

      431d

      I understand how frustrating the symptom relief routine can be. Yes definitely discuss with your doctor first, as in my opinion, you may have flare ups from stopping.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion